American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49.0X) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Richard Bellman, Irving Glicksberg and Oliver Gross. Some nonclassical problems in the calculus of variations . Proc. Amer. Math. Soc. 7 (1956) 87-94. MR 0075467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Wendell H. Fleming. An example in the problem of least area . Proc. Amer. Math. Soc. 7 (1956) 1063-1074. MR 0082046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Allan D. Martin. A singular functional . Proc. Amer. Math. Soc. 7 (1956) 1031-1035. MR 0084101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Frank Faulkner. A degenerate problem of Bolza . Proc. Amer. Math. Soc. 6 (1955) 847-854. MR 0073860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Philip Cooperman. On a variational problem having a third order differential equation as a necessary condition for an extremum . Proc. Amer. Math. Soc. 5 (1954) 309-310. MR 0060166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. C. Emerson. On maximizing an integral with a side condition . Proc. Amer. Math. Soc. 5 (1954) 291-295. MR 0062967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. Ernest Wilkins. A variational problem in reactor theory . Proc. Amer. Math. Soc. 5 (1954) 345-348. MR 0064330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Philip Cooperman. The multiplier rule for ordinary differential equations . Proc. Amer. Math. Soc. 3 (1952) 143-146. MR 0052707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1